# SDR ASAA2019071029989

- Difficulty date: July 10, 2019
- Submitted: July 11, 2019
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 42,580 hours, 12,882 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Pressure Switch
- Part number: 21C1322
- Condition: Failed
- Location: Fuel Tank
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED CTR TANK LT LOW PRESS LIGHT SWITCH ILLUMINATED. GROUNDED - YES. REMOVED AND REPLACED CTR FUEL TANK LT LOW PRESS SWITCH, OPS/LEAK GOOD REF AMM 28-42-11-420-801.
